# SDR SWAA2023090692967

- Difficulty date: August 23, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 727D SIDEWALL SUPPORT ON FWD SIDE OF FRAME BETWEEN STR 24L AND 25L<[01] UPDATE STEP 1;[02] STEPS 2 & 3 COMPLETE.;[03] STEP 4 COMPLETE.;[04] REMOVED AND REPLACED NEW CHANNEL SIDEWALL SUPPORT AT BS 727D BETWEEN STR 19 TO STR 25 LH IAW SRM 51-40-02-0G-0 AND DWG 146A1220; ID: 0052; REV:-;[05] VERIFIED CORRECTIVE ACTION ITEM 4.  VERIFIED MEASUREMENT TABLE COMPLETE.
